Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 3, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Mar 26, 2011, 7:54 PM CDT for Gillespie County, Texas. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 26, 2011, 7:54 PM CDT (00:54 UTC)
- Expired
- Mar 26, 2011, 8:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Gillespie County, TX
The radar
The Austin/San Antonio radar (KEWX), 109 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 26, 7:56 PM CDT | HAIL 1 | 9 Wsw Fredericksburg, TX | SHREDDED LEAVES 15 MINUTE DURATION |
| Mar 26, 8:26 PM CDT | HAIL 1 | 4 W Fredericksburg, TX | |
| Mar 26, 8:30 PM CDT | HAIL 1.75 | 7 W Fredericksburg, TX | |
| Mar 26, 8:35 PM CDT | HAIL 1 | 4 W Fredericksburg, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 0.9 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4761 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- -30 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
738
WUUS54 KEWX 270054
SVREWX
TXC171-270145-
/O.NEW.KEWX.SV.W.0003.110327T0054Z-110327T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
754 PM CDT SAT MAR 26 2011
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GILLESPIE COUNTY...
* UNTIL 845 PM CDT.
* AT 752 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TIVYDALE...
OR 9 MILES WEST OF FREDERICKSBURG...AND MOVING EAST AT 15 MPH.
* THE SEVERE THUNDERSTORM COULD IMPACT FREDERICKSBURG BY 815 PM.
LAT...LON 3035 9884 3027 9880 3014 9891 3020 9910
3026 9913 3033 9907
TIME...MOT...LOC 0053Z 291DEG 11KT 3023 9901
$$2 follow-up statements
408
WWUS54 KEWX 270103
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
803 PM CDT SAT MAR 26 2011
TXC171-270145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-110327T0145Z/
GILLESPIE TX-
803 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL GILLESPIE COUNTY...
AT 801 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF
TIVYDALE...OR 7 MILES SOUTHWEST OF FREDERICKSBURG...MOVING EAST AT 15
MPH.
THE SEVERE THUNDERSTORM WILL BEGIN TO IMPACT THE FREDERICKSBURG AREA
BY 810 PM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3035 9884 3027 9880 3014 9891 3020 9910
3026 9913 3033 9907
TIME...MOT...LOC 0103Z 291DEG 11KT 3022 9898
$$483
WWUS54 KEWX 270126
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
826 PM CDT SAT MAR 26 2011
TXC171-270145-
/O.CON.KEWX.SV.W.0003.000000T0000Z-110327T0145Z/
GILLESPIE TX-
826 PM CDT SAT MAR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL GILLESPIE COUNTY...
AT 823 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHWEST
OF FREDERICKSBURG...MOVING EAST AT 15 MPH.
THE STRONGEST PART OF THE SEVERE THUNDERSTORM WILL MOVE TO THE
SOUTHWEST OF FREDERICKSBURG. THERE IS CONTINUOUS LIGHTNING
ASSOCIATED WITH THIS ACTIVITY AND HEAVY DOWNPOURS RANGING FROM ONE
TO TWO INCHES OF RAIN CAN OCCUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3020 9904 3025 9904 3030 9899 3035 9884
3027 9880 3014 9891 3016 9898
TIME...MOT...LOC 0126Z 291DEG 11KT 3019 9890
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 6:32 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 26, 6:32 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 632 PM CDT SAT MAR 26 2011 .DISCUSSION... SEE AVIATION FOR THE 00Z TAF DISCUSSION. && .AVIATION... THIS EVENING ISOLATED TSTMS WERE FORMING ACROSS KENDALL AND BLANCO COUNTIES IN THE VICINITY OF THE DRY-LINE. THE PATTERN HAS BEEN THAT THE STORMS WEAKEN AS THEY MOVE EASTWARD AWAY FROM THE DRY-LINE. WE DO NOT EXPECT CONVECTION TO IMPACT THE I-35 TERMINALS THIS EVENING OR OVERNIGHT. THE DRY-LINE EXTENDED FROM LAMPASAS TO DEL RIO AND WAS NEARLY STATIONARY WHILE A COLD FRONT LOCATED OVER NORTH CENTRAL TEXAS WAS MOVING SOUTHWARD TOWARDS OUR NORTHEAST COUNTIES. WE EXPECT THE DRY-LINE TO RETROGRADE WESTWARD WITH CONVECTION DIMINISHING WITH THE LOSS OF DAYTIME HEATING WHILE THE COLD FRONT OVER NORTH CENTRAL TEXAS WILL FILTER SOUTHWARD. MVFR CIGS WILL RETURN TO THE I-35 TERMINALS BY 05Z LOWERING TO IFR BY 10Z IMPROVING TO MVFR BY 18Z...VFR AFTER 20Z. SFC WINDS WILL BACK TO THE NORTH AND NORTHEAST. KAUS WILL HAVE HAVE THE STRONGEST WINDS SUNDAY AFTERNOON...AROUND 12 KTS. KDRT WILL BE VFR FOR MUCH OF TONIGHT WITH MVFR CIGS MOVING IN AROUND 11Z. CIGS WILL IMPROVE TO VFR BY 18Z. THE 18Z NAM IS STRONGER THAN THE 18Z GFS IN REGARDS TO CAA AND ASSOCIATED CLOUDINESS. WE HAVE USED A BLEND OF MOS GUIDANCE FOR THE TERMINAL FCSTS. && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT MAR 26 2011/ DISCUSSION... THE DRY LINE IS SLOWING ITS EASTWARD PROGRESS ACROSS THE NORTHERN AND CENTRAL HILL COUNTRY AND IS FORECAST TO BECOME STATIONARY OVER THE NEXT COUPLE OF HOURS. 19Z LAPS ANALYSIS SHOWS CAPE VALUES OF 3-4000 J/KG ALONG AND AHEAD OF THE DRYLINE WITH THE CAPPING INVERSION WEAKENING...BUT REMAINING. CONVECTION THAT INITIATED ALONG THE DRYLINE BETWEEN 1-2PM HAS YET TO PRODUCE LIGHTNING AND IS STRUGGLING TO EXPAND VERTICALLY. THIS MAY CHANGE WITH A FEW MORE HOURS OF HEATING AND WILL MAINTAIN ISOLATED THUNDERSTORMS IN THE FORECAST FOR THIS AFTERNOON AND EVENING ACROSS THE EASTERN HILL COUNTRY TO NEAR THE I-35 CORRIDOR. THE COLD FRONT IS FORECAST TO PUSH INTO OUR NORTH CENTRAL COUNTIES PRIOR TO 03Z THIS EVENING AND MAY FORCE CONVECTION AS IT INTERACTS WITH THE SHALLOW GULF AIRMASS IN PLACE ALONG AND EAST OF I-35. WILL INCLUDE 20 POPS AND A MENTION OF ISOLATED THUNDERSTORMS TO COVER THAT POSSIBILITY. IF CONVECTION DOES BECOME DEEP...ISOLATED STRONG THUNDERSTORMS ARE LIKELY WITH THE MAIN THREAT BEING DOWNBURST WINDS. THE COLD FRONT WILL SLIDE SOUTH AND WEST INTO THE CWFA TONIGHT AND BRING MUCH COOLER AIR FOR SUNDAY. AFTER WELL ABOVE NORMAL TEMPERATURES TODAY...SUNDAY WILL SEEM COLD ALONG AND EAST OF HIGHWAY 281 WHERE COLD AIR ADVECTION WILL PROVIDE BELOW NORMAL TEMPERATURES. HIGHS ON SUNDAY WILL BE IN THE 60S AND 70S ACROSS THE EASTERN HALF OF THE AREA AND UP INTO THE LOWER 90S ACROSS THE RIO GRANDE VALLEY WHERE WEST WINDS WILL MIX DOWN TO THE SURFACE. SIGNIFICANT DIFFERENCES CONTINUE TO BE NOTED BETWEEN THE 12Z GFS40 AND NAM12 SOLUTIONS...WITH THE NAM12 FAVORED GIVEN THE GREATER VERTICAL RESOLUTION OF THAT MODEL IN THE LOWER BOUNDARY LAYER AND ITS ABILITY TO MODEL VERY SHALLOW COLD FRONTS...INCLUDING INTERACTIONS WITH OUR TERRAIN (I.E. HILL COUNTRY, ESCARPMENT, ETC.) THE NAM12 SHOWS THE FRONT MAKING FURTHER PROGRESS ACROSS THE ENTIRE CWFA SUNDAY NIGHT...PLAYING HAVOC ON OUR MONDAY TEMPERATURE FORECASTS. WE'VE GONE MUCH COOLER THAN THE PREVIOUS FORECAST FOR MONDAY'S MAX TEMPS...BUT PERHAPS NOT COOL ENOUGH...ESPECIALLY ACROSS THE EASTERN HALF WHERE THE AIRMASS WILL BE SLOW TO ERODE /MOVE-OUT. GULF MOISTURE WILL RETURN LATE MONDAY INTO TUESDAY IN ADVANCE OF THE NEXT COLD FRONT...WHICH WILL PUSH THROUGH TUESDAY NIGHT. THE 12Z GFS AND ECMWF ARE SHOWING BETTER AGREEMENT WITH CHANCES FOR SHOWERS AND THUNDERSTORMS TUESDAY NIGHT WITH THE FRONT. THE 12Z GFS CLOSES OFF AN UPPER LOW WEDNESDAY NIGHT AND MOVES IT ACROSS CENTRAL TEXAS ON THU/FRI. THIS SOLUTION IS THE OUTLIER OF THE GFS ENSEMBLE MEMBERS AND OTHER MEDIUM RANGE MODELS...SO WILL HEDGE CLOSER TO THE MEAN FOR THU/FRI ON TEMPS/POPS/WINDS. FIRE WEATHER... ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST ACROSS THE WESTERN HILL COUNTRY...EDWARDS PLATEAU AND RIO GRANDE VALLEY SUNDAY AFTERNOON AS WEST WINDS MIX VERY DRY AIR DOWN TO THE SURFACE. ELEVATED FIRE WEATHER CONDITIONS ARE FORECAST FOR VAL VERDE COUNTY TUESDAY AFTERNOON BEHIND A COLD FRONT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 53 61 44 73 61 / 20 10 - - 10 AUSTIN BERGSTROM INTL AIRPORT 54 60 43 71 60 / 20 10 - - 10 NEW BRAUNFELS MUNI AIRPORT 58 67 44 71 62 / 10 10 - - 10 BURNET MUNI AIRPORT 51 61 43 76 60 / 10 10 - - 10 DEL RIO INTL AIRPORT 55 92 54 83 62 / - - - - 10 GEORGETOWN MUNI AIRPORT 51 60 44 74 61 / 20 10 - - 10 HONDO MUNI AIRPORT 62 82 47 78 62 / - - - - 10 SAN MARCOS MUNI AIRPORT 58 64 43 72 61 / 20 10 - - 10 LA GRANGE - FAYETTE REGIONAL 59 63 45 72 63 / 20 10 10 10 10 SAN ANTONIO INTL AIRPORT 62 74 46 74 63 / 10 10 - - 10 STINSON MUNI AIRPORT 64 74 47 74 63 / - 10 - - 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...13 PUBLIC SERVICE/DATA COLLECTION...19
Hazardous weather outlook, Mar 26, 3:30 PM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 330 PM CDT SAT MAR 26 2011 TXZ171>173-183>194-202>209-217>225-228-272000- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 330 PM CDT SAT MAR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TODAY AND TONIGHT... ISOLATED STRONG THUNDERSTORMS ARE POSSIBLE ACROSS THE EASTERN HILL COUNTRY AND I-35 CORRIDOR TO NEAR GIDDINGS LATE THIS AFTERNOON AND EVENING ASSOCIATED WITH A DRY LINE AND APPROACHING COLD FRONT. THE MAIN THREAT WILL BE FROM STRONG DOWNBURST WINDS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN HALF OF SOUTH CENTRAL TEXAS THROUGH LATE THIS AFTERNOON. THE DRYLINE WILL MIX EAST TO NEAR THE I-35 CORRIDOR. MINIMUM RELATIVE HUMIDITIES WILL RANGE FROM THE SINGLE DIGITS ALONG THE RIO GRANDE TO THE 20S NEAR THE I-35 CORRIDOR WITH NORTHWEST WINDS OF 5 TO 15 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS THE WESTERN THIRD OF SOUTH CENTRAL TEXAS SUNDAY AFTERNOON. THE DRYLINE WILL MIX EAST ACROSS THE WESTERN HILL COUNTRY AND ALONG THE RIO GRANDE PLAINS. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS AND 20S WITH WINDS 10 MPH OR LESS. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED ACROSS VAL VERDE COUNTY TUESDAY AFTERNOON. MINIMUM RELATIVE HUMIDITIES WILL BE IN THE TEENS AND 20S WITH WINDS OF 10 TO 15 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Mar 26, 5:13 PM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 513 PM CDT SAT MAR 26 2011 TXZ188>190-262300- BLANCO-GILLESPIE-KENDALL- 513 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KENDALL...SOUTHERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 600 PM CDT... AT 505 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR ALBERT...OR 12 MILES WEST OF BLANCO...MOVING EAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLANCO... FLUGRATH... PAYTON...
Special weather statement, Mar 26, 5:45 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 545 PM CDT SAT MAR 26 2011 TXZ188>190-262330- BLANCO-GILLESPIE-KENDALL- 545 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KENDALL...CENTRAL BLANCO AND EXTREME SOUTHEASTERN GILLESPIE COUNTIES UNTIL 630 PM CDT... AT 533 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR FLUGRATH...OR 8 MILES NORTHWEST OF BLANCO... MOVING EAST AT 10 MPH. BRIEF HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLANCO...
Local storm report, Mar 26, 5:55 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
555 PM CDT SAT MAR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL JOHNSON CITY 30.27N 98.41W
03/26/2011 M0.25 INCH BLANCO TX LAW ENFORCEMENT
&&
EVENT NUMBER EWX1100042
AKFSpecial weather statement, Mar 26, 5:55 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 555 PM CDT SAT MAR 26 2011 TXZ190-262345- BLANCO- 555 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BLANCO COUNTY UNTIL 645 PM CDT... AT 548 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR BLANCO...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM AS IT CROSSES HIGHWAY 281 ABOUT 4 TO 6 MILES NORTH OF BLANCO THROUGH 615 PM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PAYTON...
Special weather statement, Mar 26, 6:24 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 624 PM CDT SAT MAR 26 2011 TXZ188>190-262345- BLANCO-GILLESPIE-KENDALL- 624 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KENDALL...SOUTHERN BLANCO AND SOUTHEASTERN GILLESPIE COUNTIES UNTIL 645 PM CDT... AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM OVER BLANCO...MOVING EAST AT 15 MPH. WIND GUSTS UP TO 40 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAINFALL AMOUNTS OF AROUND ONE INCH. A SECOND THUNDERSTORM WAS NOTED NEAR BANKERSMITH IN NORTHERN KENDALL COUNTY...BUT THIS STORM SHOULD WEAKEN INTO A SHOWER BY 630 PM. ADDITIONAL LOCATIONS NEAR THE PATH OF THESE THUNDERSTORMS INCLUDE... PAYTON... THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED ROADWAYS.
Special weather statement, Mar 26, 7:37 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 737 PM CDT SAT MAR 26 2011 TXZ188-270100- GILLESPIE- 737 PM CDT SAT MAR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GILLESPIE COUNTY UNTIL 800 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR TIVYDALE...OR 12 MILES WEST OF FREDERICKSBURG...MOVING EAST AT 5 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. HEAVY DOWNPOURS UP TO ONE INCH WILL ALSO BE POSSIBLE. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIVYDALE...
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 48 min |
| Mar 26, 8:54 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 51 min |
| Mar 26, 9:52 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 44 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.